# SDR F3LA200400113

- Difficulty date: October 15, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 51,600 hours, 32,342 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Obstructed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF, FLIGHT CREW REPORTED NR 2 AIRSPEED INDICATOR WOULD NOT INDICATE AIRSPEED.  FLUSHED FIRST OFFICER'S UPPER RIGHT PITOT PROBE FROM DISCONNECT AT NR 2 AIR DATA COMPUTER.  NR 2 AIRSPEED INDICATOR, OPS CHECKED NORMAL PER MM 34-11-00.
